MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Catalog Number 07K68-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in-process.
 
Event or Problem Description
The customer observed erratic results while using the architect cea assay.The customer provided the following results data: on (b)(6) 2018 cea initial 0.5, retest 4.4 ng/ml there was no impact to patient management reported.No additional patient information was available.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, field data review, a design history record (dhr) review, a search for similar complaints, and a review of labeling.Return material was not available.An analysis utilizing customer field data was used to assess the specificity of the assay.Instrument data analytics (ida) reports for list the architect cea assay were reviewed to determine if the median patient values have shifted over time.The analysis concluded that all reagent lots read patient results consistently therefore determined the reagent is performing acceptably.The dhr review did not identify any potential non-conformances, non-conformances or deviations related to the complaint issue.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the architect cea reagent, list number 07k68, was identified.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7426437
Report Number3008344661-2018-00030
Device Sequence Number19218046
Product Code DHX
UDI-Device Identifier00380740112424
UDI-Public00380740112424
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K68-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74, SN ISR06379; LN 03M74, SN ISR06379